# SDR SWAA2025051571256

- Difficulty date: May 8, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 53,572 hours, 35,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP O/B TRACK LOWER ATTACHED BEARING LOOSE FROM TRACK.<[01] R AND R RIGHT WING I/B AFT FLAP O/B TRACK IN REF AMM 27-51-16;[02] CORRECTED MEASUREMENT -FAILURE TYPE REPAIR FROM MINOR TO MAJOR; ON BEHALF OF AMT.
